# SDR DALA2019092805578

- Difficulty date: September 27, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 53,091 hours, 36,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RETAINER AT AFT UPPER CORNER OF THE COCKPIT LH SLIDING WINDOW CUT OUT ON REFERENCE OF NRC NBR 00131 (CPIL). NRC 00518: UPPER CORNER OF THE COCKPIT LH SLIDING WINDOW WAS REPAIRED PER B717-200 SRM 56-10-02-2R-1. (LP #1290372)
